TITLE

Characterization and Extendability of Pk Sets For k ≡ 3(4)

AUTHOR(S)
Altındiş, Hüseyin
PUB. DATE
July 2010
SOURCE
Gazi University Journal of Science;2010, Vol. 23 Issue 3, p295
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper the characterization of certain families of the Pk sets for k ≡ 3(4) are given, and it is shown that some of them can not be extended.
ACCESSION #
54017513

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics